Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 349010, 8 pages
http://dx.doi.org/10.1155/2009/349010
Research Article

A “-Operation Free” Approach to Prüfer -Multiplication Domains

1Dipartimento di Matematica, Università degli Studi “Roma Tre”, 00146 Rome, Italy
2Department of Mathematics, Idaho State University, Pocatello, ID 83209, USA

Received 16 July 2009; Accepted 14 November 2009

Academic Editor: Siamak Yassemi

Copyright © 2009 Marco Fontana and Muhammad Zafrullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Griffin, “Some results on υ-multiplication rings,” Canadian Journal of Mathematics, vol. 19, pp. 710–722, 1967. View at Google Scholar · View at MathSciNet
  2. D. D. Anderson, D. F. Anderson, M. Fontana, and M. Zafrullah, “On υ-domains and star operations,” Communications in Algebra, vol. 37, no. 9, pp. 1–26, 2009. View at Publisher · View at Google Scholar
  3. F. Halter-Koch, “Mixed invertibility and Prüfer-like monoids and domains,” in Commutative Algebra and Its Applications, Proceedings of the Fez Conference, pp. 247–258, Walter de Gruyter, Berlin, Germany, 2009. View at Google Scholar
  4. M. Fontana and M. Zafrullah, “On υ-domains: a survey,” in Commutative Algebra: Noetherian and Non-Noetherian Perspectives, M. Fontana, S. Kabbaj, B. Olberding, and I. Swanson, Eds., Springer, Berlin, Germany, 2009. View at Google Scholar
  5. J. Dieudonné, “Sur la théorie de la divisibilité,” Bulletin de la Société Mathématique de France, vol. 69, pp. 133–144, 1941. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, NY, USA, 1972. View at MathSciNet
  7. M. Zafrullah, “The υ-operation and intersections of quotient rings of integral domains,” Communications in Algebra, vol. 13, no. 8, pp. 1699–1712, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Gabelli and E. Houston, “Coherentlike conditions in pullbacks,” The Michigan Mathematical Journal, vol. 44, no. 1, pp. 99–123, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Zafrullah, “Putting t-invertibility to use,” in Non-Noetherian Commutative Ring Theory, vol. 520 of Mathematics and Its Applications, pp. 429–457, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Google Scholar · View at MathSciNet
  10. M. Zafrullah, HelpDesk 0802, http://www.lohar.com/mithelpdesk/HD0802.pdf.
  11. J. Mott, B. Nashier, and M. Zafrullah, “Contents of polynomials and invertibility,” Communications in Algebra, vol. 18, no. 5, pp. 1569–1583, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Prüfer, “Untersuchungen über Teilbarkeitseigenschaften in Körpern,” Journal für die Reine und Angewandte Mathematik, vol. 168, pp. 1–36, 1932. View at Google Scholar
  13. T. Dumitrescu and M. Zafrullah, “t-Schreier domains,” Comm. Algebra, to appear.
  14. E. Houston and M. Zafrullah, “Integral domains in which each t-ideal is divisorial,” The Michigan Mathematical Journal, vol. 35, no. 2, pp. 291–300, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Malik, J. Mott, and M. Zafrullah, “On t-invertibility,” Communications in Algebra, vol. 16, no. 1, pp. 149–170, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. Zafrullah, “On finite conductor domains,” Manuscripta Mathematica, vol. 24, no. 2, pp. 191–204, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. Fossum, The Divisor Class Group of a Krull Domain, Springer, New York, NY, USA, 1973. View at MathSciNet
  18. V. Barucci, “Mori domains,” in Non-Noetherian Commutative Ring Theory, S. T. Chapman and S. Glaz, Eds., vol. 520 of Mathematics and Its Applications, pp. 57–73, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. Nishimura, “On regularly integrally closed domains,” Bulletin of the Kyoto University of Education, vol. 30, pp. 1–2, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Zafrullah, “Ascending chain conditions and star operations,” Communications in Algebra, vol. 17, no. 6, pp. 1523–1533, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. T. Nishimura, “Unique factorization of ideals in the sense of quasi-equality,” Journal of Mathematics of Kyoto University, vol. 3, pp. 115–125, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Mott and M. Zafrullah, “On Krull domains,” Archiv der Mathematik, vol. 56, no. 6, pp. 559–568, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Zafrullah, “On generalized Dedekind domains,” Mathematika, vol. 33, no. 2, pp. 285–295, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. W. Brewer and W. J. Heinzer, “Associated primes of principal ideals,” Duke Mathematical Journal, vol. 41, pp. 1–7, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. Mott and M. Zafrullah, “On Prüfer υ-multiplication domains,” Manuscripta Mathematica, vol. 35, no. 1-2, pp. 1–26, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  26. B. G. Kang, “On the converse of a well-known fact about Krull domains,” Journal of Algebra, vol. 124, no. 2, pp. 284–299, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Zafrullah, “The D+XDS[X] construction from GCD-domains,” Journal of Pure and Applied Algebra, vol. 50, no. 1, pp. 93–107, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Zafrullah, “On a property of pre-Schreier domains,” Communications in Algebra, vol. 15, no. 9, pp. 1895–1920, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet